How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 665
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

My no recently took me off 2mg of abilify 25mg of tops max

Customer Question

My no recently took me off 2mg of abilify 25mg of tops max was on75 bupropion kept that then one visit started depakote 125mg dr still felt shirty added 30mg of vyvanse had 2decent days then gradually went downhill so unfocused not concentrated wake up at around 130 in afternoon and feel disorhanized and stuck like noe she's added liquid 10mg of Prozac read all these have major interactions I'm scared and seems like a lot of Ned's even tho I am considered treatment resistent so confused
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 1 year ago.
So by reading above you are currently on buproprion 75mg, depakote 125mg, vyvanse 30mg, and fluoxetine 10mg. If it makes you feel better there are no clinical drug interactions between the medications except for the risk of serotonin syndrome which is a low possibility. Some of the medications you listed take around 3-4 weeks to reach steady levels in the blood stream and to reach full clinical potential for treatment of mood disorders. I would stay with on regiment for this period of time before changing medications. I do think that also being on vistaril and xanax along with these 4 medications can make for a multi drug regiment that may need to be decreased. I would suggest removing buproprion or vyvanse. Hopefully this helps answer your question. Once satisfied please rate my answer. Thanks.
Customer: replied 1 year ago.
Bupropion is 100mg from 75 of the regular is your gut telling you to remove vyvanse or the bupropion?its hard to understand while I felt better first few days on vyvanse and the I've been on vyvanse before and it's hard to regulate I wouldnt have serotonin syndrome by symptoms of delayed reaction concentration looking at things and not being able to do or finish and walking around in a anticipatory anxiety like stuck mood for hrs
Expert:  Dr. C. Rollins replied 1 year ago.
No those are not signs of serotonin syndrome. I just wanted to mention the possibility as it is the only drug interaction that occurs between your medications. It sounds to me that your anxiety is what should be addressed first. The reason I said to drop buproprion is you stated your doctor was going to start you on fluoxetine also. Considering your drug regiment and having mulitple medications these two are the most similar as they are both for depression. So in my opinion one of the two could be removed. Also since you are on multiple medications Vyvanse would be the next medication I would consider removing as it seems the next most optional medication in your drug regiment. How often do you take xanax if it's only at bedtime you may consider talking with your physician about increasing it to 3 times per day and a possible change to clonazepam or lorazepam as they have longer duration of action. The reason I suggest this is xanax is the medication you are taking for anxiety and that seems to be the problem that is not being addressed in the daytime. Thanks.
Expert:  Dr. C. Rollins replied 1 year ago.
Hopefully you have had time to review my answer. If I can help you further let me know. Once Satisfied please rate my answer. Thanks.

Related Pharmacy Questions